# SDR IPXA2019122450353

- Difficulty date: December 21, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 59,259 hours, 19,607 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR EICAS AND LT ILLUM AFTER TAKEOFF AT APPROX 4000 FT AGL, COMPLETED QRN PROD. RETURNED TO DEPARTURE AIRPORTT/S AND FOUND CODE "006" ON PSEU BITE CK. R/R CARD #6 W/REF TO AMM 32-09-06. OPS CK IAW AMM 32-09-06-704-011. OPS CK OK.
